# SDR IPXA2025040419949

- Difficulty date: April 3, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 36,003 hours, 23,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Inoperative
- Location: Light Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT ARM SWITCH COVER INOP REPLACED SWITCH GUARD PER AMM 33-51-04.
